Question

Arm still hurts after vaccination?

I had a vaccination yesterday, the nurse injected the needle in the upper part of my arm, where the muscle is, and it still hurts. What can I do to stop the pain? I tried pain killers, and nothing.

Answers

It's not the nurses fault.Pain and stiffness is common after a vaccination.It has nothing to do with your veins, vaccinations don't go in the vein.

#1

Don't cry over it...

#2

Just give it some time... stretch your arm. It will go away. Don't worry

#3

If you bothered to read the VIS which the doctor is supposed to give you to read, this is a common side effect; it is to be expected to have a soreness where your body was invaded by a needle.

#4

Its probably sore because the idiot nurse didnt hit the vain properly...it will basically just take time, but if you are concerened the best idea is to go to the doctor again. It will be sore for a few days at least. thats the sign of a bad nurse BTW

#5

I've just has 2 in the past 3months in my arm! It goes away with in a few days, it just aches, I massage mine gently if it's tender. Use your arm normally otherwise it will hurt more, if it hurts when you're picking something up for example just ignore it and forget about it! This worked for me, good luck!

#6

Copy URL: Arm still hurts after vaccination? http://www.qfak.com/health/general_health_care/?id=3720632